Translator Disclaimer
Winter 2019 The Bishop-Phelps-Bollobás modulus for functionals on classical Banach spaces
F‎. ‎J‎. ‎García-Pacheco, S. ‎Moreno-Pulido
Adv. Oper. Theory 4(1): 1-23 (Winter 2019). DOI: 10.15352/aot.1712-1280

Abstract

‎In this manuscript, we compute the Bishop-Phelps-Bollobás modulus for functionals in classical Banach spaces‎, ‎such as Hilbert spaces‎, ‎spaces of continuous functions $c_0$ and $\ell_1$‎.

Citation

Download Citation

F‎. ‎J‎. ‎García-Pacheco. S. ‎Moreno-Pulido. "The Bishop-Phelps-Bollobás modulus for functionals on classical Banach spaces." Adv. Oper. Theory 4 (1) 1 - 23, Winter 2019. https://doi.org/10.15352/aot.1712-1280

Information

Received: 24 December 2017; Accepted: 11 March 2018; Published: Winter 2019
First available in Project Euclid: 4 April 2018

zbMATH: 06946442
MathSciNet: MR3867333
Digital Object Identifier: 10.15352/aot.1712-1280

Subjects:
Primary: 47A05
Secondary: 46B20

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 1 • Winter 2019
Back to Top